RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 4, Pages 628–631 (Mi mz9889)  

Brief Communications

Riesz Theorem for Positive Multilinear Functions

V. I. Bakhtin

Belarusian State University, Minsk

Keywords: iesz theorem, multilinear function, linear functional, real-valued Borel measure

DOI: https://doi.org/10.4213/mzm9889

Full text: PDF file (281 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:4, 570–573

Bibliographic databases:

Received: 23.01.2012

Citation: V. I. Bakhtin, “Riesz Theorem for Positive Multilinear Functions”, Mat. Zametki, 92:4 (2012), 628–631; Math. Notes, 92:4 (2012), 570–573

Citation in format AMSBIB
\Bibitem{Bak12}
\by V.~I.~Bakhtin
\paper Riesz Theorem for Positive Multilinear Functions
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 4
\pages 628--631
\mathnet{http://mi.mathnet.ru/mz9889}
\crossref{https://doi.org/10.4213/mzm9889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201594}
\zmath{https://zbmath.org/?q=an:1273.28011}
\elib{http://elibrary.ru/item.asp?id=20731618}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 4
\pages 570--573
\crossref{https://doi.org/10.1134/S0001434612090283}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200028}
\elib{http://elibrary.ru/item.asp?id=20497533}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867924437}


Linking options:
  • http://mi.mathnet.ru/eng/mz9889
  • https://doi.org/10.4213/mzm9889
  • http://mi.mathnet.ru/eng/mz/v92/i4/p628

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:348
    Full text:107
    References:38
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020